Click on image to enlarge
Price: £1.99 (incl
Sorry, this product is no longer available.|
Beechams Cold and Flu Hot Blackcurrant 5 provide rapid and effective relief from the major cold and flu symptoms such as headache, blocked nose, sore throat and fever in a comforting hot drink.
Beechams Cold and Flu Hot Blackcurrant has active ingredients that can act as painkiller, decongestant and vitamin C replacement.
- 5 handy sachets.
- Contains blackcurrant juice.
- Active ingredients paracetamol 600mg, ascorbic acid (vitamin C) 40mg and phenylephrine hydrochloride 10mg.
Directions for use:
For oral use.
Empty contents of one sachet in to a mug.
Half fill with very hot water.
Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over to take one sachet every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours.
Do not give to children under 12 years of age except on medical advice.
Do not exceed stated dose.
Do not take with any other flu, cold or decongestant products.
Do not take with any other paracetamol-containing products.
Paracetamol, Phenylephrine Hydrochloride, Ascorbic Acid (Vitamin C), Sucrose, Sodium Citrate, Citric Acid, Sodium Cyclamate, Saccharin Sodium, Blackcurrant Juice, Blackcurrant Polvaromas, Blackcurrant Flavour, Natural Grapeskin (E163).